# SDR IPXA2020032353385

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 30,007 hours, 18,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 146N58372
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3SEAT TRACK SUPPORT STRUCTURE IS CORRODED AT STA 1680 LBL 45.5 INSIDE THE AFT CARGO AREA LH SIDEREMOVE AND REPLACE FILLER
